Alert archive / Utah / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 45, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 15, 2015, 5:15 PM MDT for Tooele County, Utah. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 5:15 PM MDT (23:15 UTC)
- Expired
- Jun 15, 2015, 5:45 PM MDT
- In force
- 30 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 47 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:24 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 11.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -385 J/kg
- Mixed-layer LCL
- 2619 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
487
WUUS55 KSLC 152315
SVRSLC
UTC045-152345-
/O.NEW.KSLC.SV.W.0045.150615T2315Z-150615T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
515 PM MDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN TOOELE COUNTY IN UTAH...
* UNTIL 545 PM MDT
* AT 514 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 7 MILES NORTH OF GRANTSVILLE...AND MOVING NORTH AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
GRANTSVILLE...INTERSTATE 80 NEAR GRANTSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4100 11243 4081 11228 4079 11228 4058 11244
4065 11265 4103 11251
TIME...MOT...LOC 2314Z 202DEG 27KT 4069 11251
$$
GM2 follow-up statements
376
WWUS55 KSLC 152335
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
535 PM MDT MON JUN 15 2015
UTC045-152345-
/O.CON.KSLC.SV.W.0045.000000T0000Z-150615T2345Z/
TOOELE UT-
535 PM MDT MON JUN 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHEASTERN TOOELE COUNTY...
AT 533 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 14 MILES NORTHWEST OF STANSBURY PARK...OR 16 MILES NORTH OF
GRANTSVILLE...MOVING NORTH AT 30 MPH. THIS STORM HAS HAD A HISTORY
OF PRODUCING WINDS IN THE 50 TO 55 MPH RANGE OVER THE LAST 15
MINUTES.
LOCATIONS IMPACTED INCLUDE...
GRANTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
&&
LAT...LON 4100 11243 4081 11228 4079 11228 4058 11244
4065 11265 4103 11251
TIME...MOT...LOC 2333Z 202DEG 27KT 4083 11244
$$
GM806
WWUS55 KSLC 152347
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
547 PM MDT MON JUN 15 2015
UTC045-152357-
/O.EXP.KSLC.SV.W.0045.000000T0000Z-150615T2345Z/
TOOELE UT-
547 PM MDT MON JUN 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TOOELE COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4100 11243 4081 11228 4079 11228 4058 11244
4065 11265 4103 11251
TIME...MOT...LOC 2347Z 202DEG 27KT 4083 11244
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 PM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 15, 3:30 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
330 PM MDT MON JUN 15 2015
.SYNOPSIS...AN UPPER LEVEL DISTURBANCE WILL CROSS THE REGION THIS
THIS EVENING. UNDER THE INFLUENCE OF A RIDGE OF HIGH PRESSURE...A
WARM AND DRY AIR MASS WILL BE OVER THE REGION THROUGH THE
REMAINDER OF THE WEEK.
&&
.DISCUSSION...WATER VAPOR IMAGERY INDICATES A MID LEVEL DISTURBANCE
ENTERING WESTERN UTAH...WITH SHOWERS AND THUNDERSTORMS INCREASING
IN COVERAGE AND INTENSITY OVER THE WEST DESERTS. OTHER CONVECTIVE
ACTIVITY EXTENDED FROM THE UINTAS SOUTH AND WEST THROUGH THE
HIGHER TERRAIN OF CENTRAL AND SOUTHERN UTAH.
WITH AMPLE DAYTIME HEATING...AIR MASS HAS DESTABILIZED WITH CAPE
VALUES AROUND 1500 OVER NORTHERN UTAH AND NEAR 1000 OVER CENTRAL
AND SOUTHERN UTAH. SHEAR VALUES REMAIN IMPRESSIVE WITH SURFACE TO
6 KILOMETER VALUES AROUND 40 KTS. WITH VERY STEEP LAPSE RATES AND
SHEAR...ENVIRONMENT REMAINS FAVORABLE FOR CONVECTIVE ACTIVITY INTO
THIS EVENING...WITH SEVERE STORMS POSSIBLE. GIVEN RELATIVELY DRY
LOWER LEVELS...PRIMARY SEVERE THREAT WILL BE FOR DAMAGING WINDS.
EXPECT BULK OF CONVECTIVE ACTIVITY TO END BY MIDNIGHT AS UPPER
LEVEL DISTURBANCES SLIDES EAST OF FORECAST AREA.
MAY BE ENOUGH RESIDUAL MOISTURE FOR SOME ISOLATED CONVECTIVE
ACTIVITY OVER THE HIGHER TERRAIN OF UTAH ON TUESDAY...OTHERWISE DRY
WEATHER CONDITIONS WILL PREVAIL AS A RIDGE OF HIGH PRESSURE BUILDS
OVER THE REGION.
UNDER THE INFLUENCE OF THE RIDGE OF HIGH PRESSURE...DRY AND VERY
WARM CONDITIONS CAN BE EXPECTED MIDWEEK...WITH READINGS ON
THURSDAY EXPECTED TO BE THE WARMEST OF THE YEAR.
A PASSING UPPER LEVEL DISTURBANCE WILL COOL TEMPERATURES A COUPLE
OF DEGREES FOR FRIDAY AND POSSIBLY SATURDAY. WITH LITTLE IN THE
WAY OF MOISTURE INDICATED...WILL ONLY GO WITH A SLIGHT CHANCE FOR
SHOWERS AND THUNDERSTORMS ACROSS THE HIGH TERRAIN OF NORTHEAST
UTAH.
THE RIDGE OF HIGH PRESSURE WILL AMPLIFY OVER THE FORECAST AREA
SUNDAY...WITH VERY WARM TEMPERATURES RETURNING.
&&
.AVIATION...PRIMARY CONCERNS REVOLVE AROUND THUNDERSTORM ACTIVITY
CAPABLE OF PRODUCING STRONG AND DAMAGING WINDS. GREATEST
POTENTIAL FOR STORM ACTIVITY LOOKS TO BE IN 23Z TO 03Z
PERIOD...BUT COULD SEE THUNDERSTORMS IN VICINITY AND ASSOCIATED
OUTFLOW WINDS ANY AT ANY POINT THROUGH THE LATE AFTERNOON AND
EVENING WITH ERRATIC WIND DIRECTIONS AND SPEEDS. ASIDE FROM
SHOWERS AND THUNDERSTORMS...EXPECT VFR CONDITIONS TO PREVAIL.
&&
.FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING OVER
PRIMARILY THE NORTHERN TWO-THIRDS OF THE FIRE DISTRICT THIS
AFTERNOON. LINGERING MOISTURE AND A WEATHER DISTURBANCE MOVING
ACROSS NORTHERN UTAH WILL KEEP SHOWERS AND THUNDERSTORMS GOING
THROUGH THE EARLY EVENING. AFTER THAT...THE DISTRICT WILL SEE A
DRYING AND WARMING TREND FOR MUCH OF THE REST OF THE WEEK.
TEMPERATURES WILL REACH THEIR WARMEST VALUES OF THE SEASON SO FAR ON
THURSDAY BEFORE A BIT OF COOLER AIR MOVES INTO NORTHERN UTAH
BEGINNING FRIDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SEVERE THUNDERSTORM WATCH UNTIL 11 PM MDT THIS EVENING FOR
UTZ001>003-005>009.
WY...SEVERE THUNDERSTORM WATCH UNTIL 11 PM MDT THIS EVENING FOR
WYZ021.
&&
PUBLIC...BARJENBRUCH
AVIATION...BARJENBRUCH
FIRE WEATHER...TRAPHAGAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jun 15, 6:01 AM MDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 601 AM MDT MON JUN 15 2015 UTZ001>016-019>021-517-518-WYZ021-161200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 601 AM MDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THIS EVENING ACROSS NORTHERN AND CENTRAL UTAH. THESE STORM WILL BE MOST NUMEROUS THIS AFTERNOON AND EVENING ACROSS THE NORTH...WHERE STRONG MICROBURST WINDS...SMALL HAIL...AND DANGEROUS LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY CONDITIONS WITH VERY WARM TEMPERATURES WILL DEVELOP TUESDAY AND PERSIST THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Jun 15, 3:01 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 301 PM MDT MON JUN 15 2015 UTZ005-152200- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 301 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX ELDER AND NORTHWESTERN TOOELE COUNTIES UNTIL 400 PM MDT... AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 10 MILES SOUTHWEST OF KNOLLS...OR 30 MILES EAST OF WENDOVER...MOVING NORTHEAST AT 35 MPH. THESE THUNDERSTORMS WILL CROSS INTERSTATE 80 BETWEEN KNOLLS AND GRASSEY KNOLL OVER THE NEXT 45 MINUTES. TRAVELERS SHOULD PREPARE FOR STRONG AND GUSTY CROSSWINDS ON I-80 WHEN THESE STORMS PASS. PEA SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE...INTERSTATE 80 BETWEEN KNOLLS AND GRASSEY KNOLL...AND CLIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL UTAH. LAT...LON 4041 11336 4052 11371 4108 11336 4084 11290 TIME...MOT...LOC 2058Z 224DEG 31KT 4065 11345 GM
Special weather statement, Jun 15, 3:50 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 350 PM MDT MON JUN 15 2015 UTZ003-005-152230- SALT LAKE AND TOOELE VALLEYS UT- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 350 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TOOELE COUNTY UNTIL 430 PM MDT... AT 349 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF OPHIR...OR 16 MILES EAST OF DUGWAY...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... TOOELE...STOCKTON...RUSH VALLEY AND ERDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL UTAH. LAT...LON 4020 11241 4027 11257 4062 11237 4049 11219 TIME...MOT...LOC 2149Z 213DEG 26KT 4032 11245 GM
Special weather statement, Jun 15, 3:51 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
351 PM MDT MON JUN 15 2015
UTZ009-011-152230-
WESTERN UINTA MOUNTAINS UT-WESTERN UINTA BASIN UT-
351 PM MDT MON JUN 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUCHESNE COUNTY
UNTIL 430 PM MDT...
AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF WHITEROCKS...MOVING EAST AT
15 MPH.
PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
DUCHESNE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
&&
LAT...LON 4052 10999 4049 11007 4064 11019 4074 10999
4064 10997 4053 10998
TIME...MOT...LOC 2151Z 272DEG 12KT 4059 11005
CRKSpecial weather statement, Jun 15, 4:19 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 419 PM MDT MON JUN 15 2015 UTZ005-152315- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 419 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TOOELE COUNTY UNTIL 515 PM MDT... AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 13 MILES SOUTH OF KNOLLS...OR 34 MILES NORTHWEST OF DUGWAY...MOVING NORTHEAST AT 35 MPH. THESE THUNDERSTORMS ARE EXPECTED TO CROSS INTERSTATE 80 BETWEEN KNOLLS AND DELLE BETWEEN 430 PM AND 515 PM MDT. TRAVELERS SHOULD PREPARE FOR STRONG AND GUSTY CROSSWINDS ON I-80 WHEN THESE STORMS PASS. PEA SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE...INTERSTATE 80 BETWEEN KNOLLS AND DELLE...DELLE AND CLIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL UTAH. LAT...LON 4029 11321 4046 11358 4097 11310 4078 11270 TIME...MOT...LOC 2216Z 215DEG 40KT 4053 11330 GM
Special weather statement, Jun 15, 4:36 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 436 PM MDT MON JUN 15 2015 UTZ003-005-152315- SALT LAKE AND TOOELE VALLEYS UT- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 436 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOELE COUNTY UNTIL 515 PM MDT... AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTH OF DUGWAY...MOVING NORTHEAST AT 35 MPH. THIS THUNDERSTORM WILL CROSS INTERSTATE 80 BETWEEN DELLE AND GRANTSVILLE BETWEEN 445 PM AND 515 PM MDT. TRAVELERS SHOULD PREPARE FOR STRONG AND GUSTY CROSSWINDS ON I-80 WHEN THIS STORM PASSES. PEA SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE...INTERSTATE 80 BETWEEN DELLE AND GRANTSVILLE...GRANTSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL UTAH. LAT...LON 4029 11267 4036 11297 4097 11262 4081 11231 TIME...MOT...LOC 2232Z 208DEG 32KT 4045 11271 GM
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:22 PM MDT | Flash Flood Warning | SLC | Emery | 3 hr |
| Jun 15, 3:01 PM MDT | Special Weather Statement | SLC | Tooele | 59 min |
| Jun 15, 3:50 PM MDT | Special Weather Statement | SLC | Salt Lake | 40 min |
| Jun 15, 3:51 PM MDT | Special Weather Statement | SLC | Duchesne | 39 min |
| Jun 15, 4:19 PM MDT | Special Weather Statement | SLC | Tooele | 56 min |
| Jun 15, 4:36 PM MDT | Special Weather Statement | SLC | Tooele | 39 min |
| Jun 15, 5:31 PM MDT | Special Weather Statement | SLC | Weber | 29 min |
| Jun 15, 5:48 PM MDT | Special Weather Statement | SLC | Davis | 42 min |
| Jun 15, 5:59 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 31 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.